# SDR SWIA201642338

- Difficulty date: June 28, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 349 BETWEEN RBL 27 AND 38  HAS CORROSION BEYOND LIMITS.  REPAIRED THE FLOORBEAM IAW EA.
